MAUDE Adverse Event Report: ICU MEDICAL INC 1O2 MANIFOLD; 1O2 VALVE (BLUE) W/CHECK VALVE

ICU MEDICAL INC 1O2 MANIFOLD; 1O2 VALVE (BLUE) W/CHECK VALVE
Model Number 01-C-SMV3V2
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received six used 01csmv3v2 1o2 valve (blue) w/check valve, rotating luer.Lot review did not show any abnormalities during the manufacturing process.Investigation: visual showed each of the six returned products were received with only one 1o2 sub assembly and each had a check valve.Attached to 3 of the returned 1o2 assemblies were an unknown catheter.Functional testing of the six 1o2 subassemblies with a bonded check valves were retrograde leak tested at 5psi.Sample #3 did exhibit leaking.All other samples exhibited no leaking.There was no check valve leakage observed during testing.Based on these investigation results a continuous improvement team was initiated to further evaluate and determine product performance enhancements to address these type of intermittent component (flow/leakage) issues.
 
Event or Problem Description
Leakage, may be from the check valve.Blood back flow observed through straight path and side port.There were no adverse patient consequences reported.

Brand Name
1O2 MANIFOLD
Common Device Name
1O2 VALVE (BLUE) W/CHECK VALVE
Manufacturer (Section D)
ICU MEDICAL INC
600 n. field dr
lake forest IL 60045
Manufacturer (Section G)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa., 22790
MX   22790
Manufacturer Contact
reed covert
4455 atherton dr.
salt lake city, UT 84123
MDR Report Key19554705
Report Number2025816-2014-00158
Device Sequence Number6711127
Product Code FPA
UDI-Device Identifier00887709042421
UDI-Public(01)00887709042421(17)180301(10)2470436
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2018
Device Model Number01-C-SMV3V2
Device Catalogue Number01-C-SMV3V2
Device Lot Number2470436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2013
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2014
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown